# SDR DALA2020040202122

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 64,544 hours, 25,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6928850) LH OVERWING EMERGENCY EXIT LIGHTS FAILED BATTERY PACK CAPACITY CHECK. R/R BATTERY PACK AND POWER SUPPLY PER B737 AMM 33-51. BATTERY PACK CAPACITY CHECKS PASS.
